MAUDE Adverse Event Report: IMPLANT DIRECT SYBRON MANUFACTURING LLC SIMPLYLEGACY DRIVER; HEX WRENCH

IMPLANT DIRECT SYBRON MANUFACTURING LLC SIMPLYLEGACY DRIVER; HEX WRENCH
Catalog Number HT2.5SG
Medical Device Problem Code Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Event or Problem Description
Per complaint (b)(4), the implant driver is too retentive.The clinician has to hold the carrier with rongeurs to remove the mount.When placing the driver directly in the implant, the implant comes out when tool removal is attempted.In soft bone, the implant pulls out.Additionally, per the complaint, the color coding on the tools has worn out.
 
Additional Manufacturer Narrative
Additional information requested on 09/24/2019.On 10/03/2019, information received.Per the complaint, there were 5 patient cases affected, resulting in buccal plate fractures.Patient identifier, event date was not provided.This complaint is also linked to mdr 3001617766-2019-00260.

Brand Name
SIMPLYLEGACY DRIVER
Common Device Name
HEX WRENCH
Manufacturer (Section D)
IMPLANT DIRECT SYBRON MANUFACTURING LLC
3050 east hillcrest dr.
thousand oaks CA 91362
MDR Report Key8679971
Report Number3001617766-2019-00259
Device Sequence Number19253611
Product Code NDP
UDI-Device Identifier10841307119869
UDI-Public10841307119869
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Dentist
Remedial Action Inspection
Type of Report Initial,Followup
Report Date (Section B) 10/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberHT2.5SG
Device Lot Number122867
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/04/2019
Initial Date Received by Manufacturer 05/09/2019
Supplement Date Received by Manufacturer10/03/2019
Initial Report FDA Received Date06/07/2019
Supplement Report FDA Received Date10/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1